# SDR QR9R2025021900003

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9756
- Aircraft time: 3,859 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40165
- Part serial: BH336
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION, MAINTENANCE DETECTED NEW HYD PUMP TO BE LEAKING AROUND SHAFT. REPLACED HYDRAULIC PUMP IAW AMM 29-11-00,4-1.
